# SDR DXTA2008112403370

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 4,162 hours, 3,162 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WAS SELECTED TO THE UP POSITION.  LT MAIN DOWNLOCK LIGHT (GREEN LIGHT) REMAINED ILLUMINATED.
